# SDR DALA2018042902889

- Difficulty date: April 28, 2018
- Submitted: April 29, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FRAME AT BS 1474, AT THE 8 HRS POSITION IN THE AFT ACCESORY BAY.  THE FRAME WAS REPAIRED IAW ER/A 567630-14, REV ORIGINAL, & ETI-88-18-033, REV ORIGINAL.
